MathSciNet Relay Station
MathSciNet bibliographic data
MR2260494 (2007k:35132) 35J60 (35J20 47J30)
Corrêa, Francisco Júlio S. A.; Figueiredo, Giovany M. On an elliptic equation of $p$-Kirchhoff type via variational methods. Bull. Austral. Math. Soc. 74 (2006), no. 2, 263–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement